# SDR AALA202304175691

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A320*
- Aircraft serial: 6473
- Aircraft time: 27,054 hours, 8,352 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601509
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS LIFE VEST UNSEALED/OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-66-52.
